# SDR A6WA201542648

- Difficulty date: April 17, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 36,048 hours, 34,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: ADJ7400
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR FALSE ALARM.  NO EVIDENCE OF SMOKE OR FIRE.  INTERMITTENT COCKPIT INDICATION.  VERIFIED NO EVIDENCE OF SMOKE OR FIRE IN LAVATORY.  PULLED & COLLARED CBP1-K1.    R & R SMOKE DETECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.
